# SDR DLM88070596

- Difficulty date: May 23, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,613 hours, 36,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INAPPROPRIATE REPAIR AND DELAMINATION WERE REPAIRED TO A LT WING OUTBD FLAP CENTER FIXED GUIDE VANE, NEAR THE INBD END.  REPAIR INCLUDED A 16" WIDE SKIN SPLICE, AND A SECOND 11" WIDE DOUBLER.  THE REPAIR IS PERMANENT.
